# SDR SIMA2011339010

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 27,695 hours, 25,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 17364
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY CHARGE NR 4.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
